Ask an expert
Question

09 Dec 2004

Is thinz any good
I have being on lotz of diets and nothing seems to help . I was wanting to know if thinz is any good .....Anyone .Please help
Answer 379 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Jess
I am basically not in favour of anyone using appetite suppressants which contain pseudo-norepinephrine like Thinz. Although the side-effects of these products usually include central nervous system reactions and psychotic reactions, you may well experience depression when you stop using these pills because they give you a 'high' while you are taking them. Once you stop you will no longer have this artificial 'high' and this may trigger depression. To lose weight you need to basically change your lifestyle. Reduce your energy intake by eating an energy-reduced, low-fat, high-fibre diet (click on 'Diet' at the top of this page, 'Weight loss' , ‘The right approach' and then on 'Slimming Diet' for a copy of such a diet), and increasing your energy output by doing regular exercise (running, jogging, skipping, cycling, swimming, join a gym or Walk for Life). While you are on the ‘Weight loss' site, read about every aspect of slimming (Diet pills, slimming aids, psychological aspects, etc) by surfing on this site.
Best regards
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9360 votes
No
67% - 19293 votes
Vote